Advilís Liqui-Gels Relieve Pain Quickly Without Upsetting Your Stomach
Sep 21, 2005
Review by Freak369
Rated a Very Helpful Review
Pros:Can be used for a variety of ills, 200 milligrams of ibuprofen per liquid-filled capsule.
Cons:Heavy drinkers, pregnant woman and children should avoid this!
The Bottom Line: Relieve muscle cramps, joint pain and kick the cold to the curb with Advilís Liqui-Gels.
Recommend this product?
No one likes being sick or bring in pain [ok, some people enjoy pain but thats a whole different review]. Over the years I have tried a lot of different over the counter pain medications to help me with muscle soreness after working out as well as the joint pains that come with increasing weight with strength training. A friend at the gym suggested that I give the Advil Liqui-Gels a try; he said that they worked faster than the regular capsules and really helped him with his back pain after he would train. Hes not the type of person to be overly friendly at the gym so when he looked me dead in the eye and told me that this stuff worked better than anything else he tried in the past I believed him. He saw I was skeptical so he handed me one of these after we trained together and told me to take it if I had any pain to see if it helped me. After about a half hour I started to feel the pain of the workout, took this and felt a lot better in about twenty minutes. Needless to say, I picked up a bottle when I hit Target the next day. Long story short - this is some of the best stuff on the market for soreness and joint pains and it works faster than capsules or tablets.
Advil Advanced Medicine For Pain Liqui-Gel Capsules
Advil claims that you can use this for everything from menstrual cramps to the aches and pains that accompany the cold or flu but is also suitable for treating headaches, arthritis, toothaches and muscle soreness. I have taken this from time to time when I started feeling a cold settling in but most of the time I use this after a hard session at the gym. Since this is a liquid filled capsule it gets into your body quicker but if you want this to start working as fast as possible, try piercing it with a sterile needle a few times before you swallow it. I dont suggest cutting it open completely because the taste of it is rather nasty - and please - dont get curious about the taste of it, take my word on it, you dont want that kind of taste floating around in your mouth for a while. Advil doesnt have any indications on the package that you shouldnt do this - but they dont tell you that you should either. Thats just my method of getting quicker relief so keep that in mind of you decide to try that trick. I am not saying that it is the best way to consume this but I am simply stating that this is what works best for me when I am in pain.
The capsules are a bluish green color with the Advil name stamped on them - to me this is important in case one of the falls out of the bottle or I accidentally drop one without knowing it. I dont have to worry about not knowing what it is since the manufacturer name is on it. If you take these according to the instructions [by mouth, with water] you should start to feel some relief in about fifteen to twenty minutes - less if you have an empty stomach. When I put a few pinholes in it and swallow it I get some relief in about ten minutes. Now, you might be thinking that five minutes isnt really a huge difference - tell me that when you are suffering from a cold, the flue or muscle pains. These are easy to swallow but you will want to make sure that you take them with plenty of water and swish it around in your mouth to make sure that it is completely coated so it doesnt get stuck in your throat. You shouldnt get any type of aftertaste from this or any reflux - thats not to say that it wont happen - just that it shouldnt happen.
A lot of companies are starting to add new warnings to products; most say that taking more than the recommended dose will not help the product work faster or be more effective. Advil suggests taking one gel filled capsule every four to six hours however if that doesnt seem to do much you can increase it to two capsules. The maximum you should take us six per day - that is six capsules per day - not six doses if you are doubling up. Children under the age of twelve should not be given this unless specified by a doctor since the 200 milligram dose of ibuprofen per capsule may be too much for their body to handle. Normally one of these is enough to help me for about five hours, if I am still in a lot of pain I will take another one but I generally dont take this for more than one day if I am treating muscle and joint pain.
This product carries the three a day warning in regards to alcohol consumption. If you consume more than three alcoholic beverages per day you should not take this unless your doctor states that it is safe for you to do so. Taking more than the recommended dose of this along with drinking beer, wine or other spirits could cause stomach bleeding so please, take this warning seriously. Pregnant and breast feeding woman should not take this unless they have talked with their doctor. Likewise, if you have any trouble breathing, notice any swelling or have any unusual red blotches or hives while taking this you should discontinue use and call your doctor. There is a chance that you could have an allergic reaction to this so if this is your first time using it, please be on the looking for the tell tale signs of an allergic reaction. On a side note, this product contains gelatin [in the coating] so it is not vegan friendly.
I picked up a bottle at Target for $6.99 for the 180 count size. I have no idea if that is a good price or not because I dont use this often enough to be buying them on a regular basis. This has a shelf life of about a year and a half and I am sure that these will more than likely expire before I get through the whole bottle. I only use a couple of these a week when I have deep joint or muscle pain so its not something that I am downing all the time. For the price these are well worth it because they work quickly, help me with specific pains and aches and dont upset my stomach. You can also ask your doctor if he has any samples of this if you are being treated for arthritis or joint pain. It is a nice alternative to the hard capsules and tablets that take longer to dissolve and get into your system.
The Bottom Line
When I have a hard work out or my joints are aching - this is something that I know will work quickly to give me relief without upsetting my stomach. Since it can be used for a variety of pains, colds, cramps and soreness it is something that most adults can make use of at some point in time. I went with the largest bottle they had at Target but they do come in smaller count bottles in case you want to try them before buying the super size one.
As always, thanks for the read!
~^V^~ Freak ~^V^~
© 2005 Freak369
Related cough and cold product reviews ...
Robitussin Expectorant Syrup
Tylenol Sore Throat
N'Ice Cherry Lozenges
Aleve Pain Reliever
And for the kids ...
Dimetapp Get Better Bear Sore Throat Pops
Tylenol Children's Plus Cold & Cough Chewable Tablets, Cherry Flavor
Mentholatum Cherry Chest Rub For Kids
Read all comments (1)
Share this product review with your friends
Advil Advanced Medicine for Pain, 200mg - 100 Caplets
We also offer a good assortment of Name Brand Medications to help augment any first aid kit.<-p> Features and Specifications:<-p> UOM: EA<-li> <-ul>...
Product Details Life moves fast?you need a pain reliever that moves fast too Advil Liqui-Gels 1 are faster and stronger on tough pain than Extra Stren...
Advil PM is the newest innovation in nighttime pain relief Description Advil PM combines Advil-the Every Pain Reliever- with a gentle sleep aid, so no...
Advil: Ibuprofen Pain Reliever works to reduce fever and alleviate headaches and other pains. Common muscle aches, such as those due to minor arthriti...
EXCEDRIN Extra Strength 300 Tablets, Brand New Pain Reliever This is a Box of Advil PM 200mg Caplets for Sleep and Pain Relief. The Bottle contains 18...
Quickly take away your aches and pains with Advil Ibuprofen Pain Reliever and Fever Reducer, 200mg Caplets, 200ct. Even a slight headache or cramp can...
Advil Advanced Medicine For Pain - 50 2-Packs - 100 Tablets Per Dispenser Box
Advil Ibuprofe Pain Reliever/Fever Reducer 600 Tablets ( 200mg ) - MS73040 Ibuprofen ADVIL 50 Pack of 2 Tablets; 6 Boxes (100 Per Box) Pain Reliever /...
Advil Ibuprofe Pain Reliever/Fever Reducer 200mg 100/Box (5 Boxes)- MS73040 Ibuprofen ADVIL 50 Pack of 2 Tablets; 5 Boxes (100 Per Box) Pain Reliever ...